# SDR 06FDEA0065

- Difficulty date: January 7, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 12,683 hours, 6,818 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED SEAT TRACK LBL 77 FR 20 TO FR 23 {2 PLACES}.  REPAIRED SEAT TRACK SECTION IAW FED-EX EA 6-5310--92609.  REMOVED DAMAGED SECTION OF SEAT TRACK, REPAIR SPLICES AND SEAT TRACK SECTION REQUIRED MACHINING.  LOCATED AND DRILLED REPAIR PARTS AND INSTALLED REPAIR PARTS IAW FED-EX EA 6-5310-92609 "FUSELAGE SEAT TRACK SPLICE".
